1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Lantus making me ill??

Discussion in 'Type 2 with Insulin' started by Bigrobxxx, Mar 24, 2014.

  1. Bigrobxxx

    Bigrobxxx Type 2 · Member

    Messages:
    22
    Likes Received:
    13
    Trophy Points:
    43
    Hi I am still taking the lantus and aspira but the problem I have now is constant diarrhea and feeling sick total lack of appitite does anybody else have this problem??? I also am getting what feels like pins and needles in my fingers and arms also my fingers feel cold!! Getting so so fed up : (


    Sent from the Diabetes Forum App
     
  2. Osidge

    Osidge Type 2 · Well-Known Member
    Retired Moderator

    Messages:
    1,272
    Likes Received:
    434
    Trophy Points:
    123
    Hi Bigrobxxx

    Did you get to see the nurse about the burning problem you had when injecting? Has that cleared up?

    There are lots of problems that could cause the symptoms you describe, including tendon problems Best to get it checked out.

    Take care

    Doug
     
  3. Bigrobxxx

    Bigrobxxx Type 2 · Member

    Messages:
    22
    Likes Received:
    13
    Trophy Points:
    43
    Hi doug,

    Yes I spoke to my nurse she told me it's common with lantus and to persist if I can so I am and must confess it has improved but now feel I have more issues and struggling to cope with it all been suffering depression for the last 5 years and then a year ago being told about diaebetes it's just too much.... This forum is good and a great help, thanks again for the reply mate... Take care

    Rob


    Sent from the Diabetes Forum App
     
  4. totsy

    totsy Type 1 · Well-Known Member

    Messages:
    3,041
    Likes Received:
    364
    Trophy Points:
    123
    Hi rob,
    i would definately see your gp,
    i am not a dr but do you have anxiety? from experience i had the same symptoms due to severe anxiety quite a few yrs ago, do you take anything for your depression?
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook